Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Do not have more than three shots in six months time.

Posted by Melissa on 8/08/98 at 18:45 (001244)

Cortisone shots do not hurt any more than any other shot. Make sure the doctor uses freeze spray to help numb the skin before sticking you. You will be able to walk after the shot and return to work just fine.

Whatever you do, do not have any more than three shots in six months time, because more than that can damage the fat pad on the bottom of your heel.

My mother was cured of PF in both her feet by having cortisone shots. I had three, and the first worked five days. The last two did not give me any relief, so I had EPF.

Good luck!

Melissa


Re: Do not have more than three shots in six months time.

Merlyn on 8/10/98 at 20:11 (001266)

PLEASE BE WARY...CORTIZONE INJECTIONS CAN MASK THE PAIN, THE PROBLEM IS STILL THERE. THE FIRST INJECTION I HAD...4 HOURS LATER I COULDN'T STAND THE PAIN...EVERY ONE IS DIFFERENT. REMEMBER AN INJECTION CAN WEAKEN THE PLANTAR FASCIA...MINE RUPTURED AND THEY FELT IT WAS DUE TO THE INJECTION, HOWEVER I WILL NEVER REALLY KNOW. IT DID GIVE ME A FEW DAYS/WEEKS OF NO PAIN. MERLYN